# SDR AALA20120520027

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 67,427 hours, 24,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EMERGENCY LIGHT AT SEAT 18A INOPERATIVE.  REPLACED LAMP FOR OVERWING EXIT EMERGENCY LIGHT AT SEAT 18A.  OPS CHECK NORMAL.
